# SDR A6WA2018082346000

- Difficulty date: August 22, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 34,856 hours, 33,636 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 SIDEWALL SEAT TRACK WAS CORROSION.   REPLACED THE SEAT TRACK.
